Header

UZH-Logo

Maintenance Infos

Properties of the scattering map


Kappeler, T; Trubowitz, E (1986). Properties of the scattering map. Commentarii Mathematici Helvetici, 61:442-480.

Statistics

Citations

11 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

105 downloads since deposited on 29 Oct 2009
24 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:29 Oct 2009 13:06
Last Modified:05 Apr 2016 13:29
Publisher:Birkhäuser
ISSN:0010-2571
Publisher DOI:https://doi.org/10.1007/BF02621927

Download

Download PDF  'Properties of the scattering map'.
Preview
Filetype: PDF
Size: 7MB
View at publisher